# SDR QXEA200400265

- Difficulty date: April 11, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 5,389 hours, 4,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0044
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,692 hours, 1,973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4339 - AT FL 330, THE CREW RECEIVED A MASTER CAUTION HYDRAULIC 1 LO PRESSURE AND ASSOCIATED OUTBOARD GROUND SPOILER, OUTBOARD SPOILERONS, AND OUTBOARD FLIGHT SPOILER MESSAGES.  QUANTITY AND TEMPERATURE WERE GOOD BUT THE PRESSURE WAS DROPPING.  ON THE LANDING FLARE THE CREW LOST NR 1 SYSTEM PRESSURE AND QUANTITY.  THE ENGINE WAS SECURED.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE NR 1 ENGINE DRIVEN PUMP, THE NR 1 HYDRAULIC SYSTEM PRESSURE FILTER, AND THE FORE AND AFT CASE DRAIN FILTERS.  THE OPERATIONAL CHECKS AND THE LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
